Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Tate conjecture for $ t$-motives


Author: Yuichiro Taguchi
Journal: Proc. Amer. Math. Soc. 123 (1995), 3285-3287
MSC: Primary 11G09
MathSciNet review: 1286009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A version of the Tate conjecture is proved for $ \varphi $-modules of "t-motive type".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11G09

Retrieve articles in all journals with MSC: 11G09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1286009-5
PII: S 0002-9939(1995)1286009-5
Article copyright: © Copyright 1995 American Mathematical Society